MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 120-500
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued e1.Email: info@perimeterplasticsurgery.Com.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "rupture via mri and implant exchange from textured to smooth".This record is for the right side.Device remains implanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Additional Manufacturer Narrative
Lab analysis: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, wear abrasion and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported "having pain on right side with possible capsular contracture grade unknown".
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The device related to the reported events of rupture and anxiety - product/ procedure was received on (b)(6) 2025, with lot number 2750519.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: h.11.
 
Event or Problem Description
Healthcare professional reported "rupture via mri and implant exchange from textured to smooth".This record is for the right side.Device has been returned.
 
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade unknown.Device evaluation: the device related to the reported events of rupture and anxiety - product/ procedure was received on november 06, 2025, with lot number 2750519.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.No additional observations performed on the device.No further actions are required.
 
Event or Problem Description
Healthcare professional reported "rupture via mri and implant exchange from textured to smooth".Healthcare professional later reported capsular contracture, baker grade unknown.This record is for the right side.Device has been returned.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Healthcare professional reported "rupture via mri and implant exchange from textured to smooth".Device was explanted and replaced.This record is for the right side.Device has been returned.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22742982
Report Number9617229-2025-13389
Device Sequence Number20937327
Product Code FTR
UDI-Device Identifier10888628002579
UDI-Public(01)10888628002579(10)2750519(11)150606(17)200506
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2020
Device Catalogue Number120-500
Device Lot Number2750519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/12/2025
09/29/2025
11/27/2025
12/18/2025
02/19/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/29/2025
12/02/2025
12/15/2025
01/12/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceAsian